# SDR SWI2025F01442

- Difficulty date: August 6, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT POTABLE WATER DRAIN DOUBLER CORRODED BETWEEN FS605 AND FS621 STGR 26L TO STGR 26R.   (C-CHECK RO 10/19/2025)REMOVED AND REPLACED AFT POTABLE WATER DRAIN DOUBLER P/N 601R43216-9 IAW CRJ 200 SRM 51-42-06 & 51-45-00 & SKY 51-900-1003-SKY MAJOR REPAIR M-337 COMPLETED AND ATTACHED NO WEIGHT CHANGE
